# SDR AU970623

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 75469
- Condition: Cracked
- Location: Fuselage
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH FUSELAGE DOOR FRAME BULKHEADS CRACKED BEHIND LAP JOINT
